MathSciNet Relay Station
MathSciNet bibliographic data
MR1344316 (96g:93059) 93D15 (70F05 70Q05)
Sørdalen, O. J.; Egeland, O. Exponential stabilization of nonholonomic chained systems. IEEE Trans. Automat. Control 40 (1995), no. 1, 35–49.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement